# SDR DALA2024071207080

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 80,863 hours, 34,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 2L DOOR WOULD NOT ARM. CORRECTIVE ACTION: REINSTALLED AFT GIRT BAR ATTACH CLIP PER B757 AMM 25-66 OPS CKS NML. (5573094)
